advertisement
Question
Posted by: myself | 2011/04/01

Delaying a period

Hi there,
i need some help please - i am currently on the pill (triphasil) and currently having my period, i need to delay my next period by like two and a half weeks, how do I do this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You do this by simply skipping the red inactive tablets and start with a new sheet.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement